... there are people who have been helped by Levaquin. I have heard many negative "scare stories" and bad experiences that people have had, so now can anyone say anything positive about it?
Depression - Has anyone here had a positive experience to share about Levaquin? I need to know that?
- 23 May 2016 by Anonymous
- 8 Aug 2016
- levaquin, wellbutrin, depression, diverticulitis, irritable bowel syndrome, anxiety, generalized anxiety disorder, bupropion, major depressive disorder, side effect, anxiety and stress
G mc; Really after all that negative stuff you got the other day, Like I have said not only dispensed more than I could ever remember several times to the same people but I have taken both the Levaquin and Cipro at different times over the last 10 years and have had no ill effects from them. You are getting much to wound up over something that the odds are well never affect you. And this is no good for your other condition. I really think you should call the doctor that gave it to you and get some reassurance if you are that upset dear. Chuck1957
Because I'm allergic to most other antibiotics I have to take Levaquin frequently and have for years and years. I've never had any side effects or adverse reactions.
Also, as a veterinarian I prescribe levafloxacin extensively to my patients and I'm not aware of any problems with them either.
Best wishes, Wildcat
Thank you for your responses. I wish I had never posted the following question that I posted the other day:
"Has anyone here taken levaquin and suffered serious side effects?
I have read several negative comments by people who took levaquin and had terrible side effects, some of which started at the beginning of treatment, ... "
I received the most negative and unsettling comment to this question that I have ever read at any of our support group sites. if I could take it back, I would never have asked the question. The responses have been unnerving, to say the least. It's a "it's too late, shoulda, coulda, woulda" situation. Whatever the consequences, it is what it is...
I would like to say that I am thankful for my friends that I've made here at these support groups: Janiebme, WildcatVet, Chuck1957, Elmo55, and many more, You know who you are. You have all been very empathetic, upbeat, positive people who go out of your way to make other people feel better and ease their fears, while you each have your own trials and tribulations to deal with in your own every day lives.
Again, i appreciate the time that you take to help others. I know I sound silly at times, but, I use that to try to overcome the heaviness of the burdens we all bear, of the trials and tribulations we all have to face as we go through our journeys through life. Your positive attitudes rub off on others. Thank you! "G"
G, as many people have responded on this site how different drugs affect different people. That guy had the most extreme reaction. Wildcat has never had a reaction, and mine was minimal. I backed way down on housework, or shopping, carrying anything to be on the safe side. It is a very effective antibiotic for specific conditions. I hope, like Chuck said, to try to stop worrying about the "maybes and ifs" get your infection under control, rest while doing so, and get to feeling better soon!! L
I have been on multiple fluoroquinolones and NEVER had any problems. I was VERY sick with pneumonia one year and took Avelox and never had a single problem and I got better quickly. Have been on Cipro more times than I can count-never had a problem and I am one of those people who if there is a weird something that can happen, it usually happens to me! But so far so good. The majority of people never have side effects or side effects are mild. Just be aware of them and if they do happen, let your Dr know right away.
G mc, something to remember is that only some 0.01 ~ 5%, on average, of users ever have a side effect from any given medication and FAR fewer ever have an adverse reaction. Which is not to say a few unlucky people won't have problems but who you don't hear from are the millions of users who are doing just fine.
And I will probably be banned from this site for saying so but I question how much exaggeration is involved in some of these *horror stories*.
G mc; And anyone else that is part of what makes this site so nice is the feeling that you can come ask anything you need to or want to and people get some kind of answer to there question we are all here trying to continue to survive and all people are welcome in. If anyone see's something or knows something about a problem it's sharing our own experience or someone we know And it's a big relief to people that have never taking any medication prior to this and just need someone to connect to. have a great weekend Chuck1957
G mc,yes, I have been on Levaquin :3× 1st it was too strong, so I called my doc, he said it's not time released so,I'd cut one pill into 4pieces taking a piece every 15min,then wait until time for next dose repeating the process, no more trouble! It has worked very well for me I've had Bacterial pneumonia 2x,chronic Bronchitis and when it flares up Levaquin kicks butt. Having said that, check with your doc before you do anything. I hope my positive response helps! know your limits and refuse to go past it! Doctors and all that medical info can be overwhelming, but it's your body, if you are really afraid to take it then don't! Remember that the doc is your employee ,you pay him to help you feel better, meaning, you are the Boss
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 1 answer
Posted 24 Mar 2015 • 5 answers
Posted 16 Mar 2016 • 1 answer
Posted 21 Apr 2016 • 3 answers
Posted 22 Feb 2018 • 0 answers